# SDR REXA2014090100853

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 24,029 hours, 21,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unknown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP COVER NEAR ROW 1 - 2 IS CABIN.  INSTALLED EMER FLOOR LIGHT STRIP IAW AMM 33-51-01.  ALL CHECKED GOOD, ACFT OK FOR SERVICE.
